# SDR ASMF201207004

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 22,256 hours, 11,729 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shuttle Valve
- Part number: 50594
- Part serial: 10653
- Condition: Leaking
- Location: Hyd Sysetm
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYD LEAK IN THE RT MLG. MX PERSONNEL DETECTED A LEAK IN THE BRAKE SHUTTLE VALVE; SO IT WAS REPLACED IAW MM 32-41-95, TESTED CORRECT.
